Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 276, NWS Tulsa, OK

May 7, 20087 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 7, 2008, 7:56 PM CDT for 7 counties in Oklahoma. It was in force for 64 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2008, 7:56 PM CDT (00:56 UTC)
Expired
May 7, 2008, 9:00 PM CDT
In force
64 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Sequoyah County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 52 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 8:15 PM CDTTSTM WND DMGLocust Grove, OKTREES AND POWER POLES DOWNED.
May 7, 8:16 PM CDTTSTM WND GST 602 W Tahlequah, OK
May 7, 8:34 PM CDTTSTM WND GST 601 N Oaks, OK
May 7, 8:34 PM CDTHAIL 0.75Oaks, OK
May 7, 8:51 PM CDTTSTM WND GST 60Westville, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 5:28 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 080056
SVRTSA
OKC001-021-041-097-101-135-145-080200-
/O.NEW.KTSA.SV.W.0276.080508T0056Z-080508T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
756 PM CDT WED MAY 7 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  ADAIR COUNTY IN NORTHEAST OKLAHOMA
  DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  EASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 900 PM CDT

* AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 7 MILES NORTH OF WAGONER TO 12 MILES SOUTH OF
  COOKSON...MOVING NORTHEAST AT 50 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...HULBERT...
  COOKSON...PEGGS...TAHLEQUAH...BUNCH...LOCUST GROVE...ELDON...
  SALINA...ROSE...PROCTOR...MARIETTA...STILWELL...LEACH...SCRAPER...
  OAKS...CHRISTIE...TWIN OAKS...BARON...KANSAS...CHLOETA...
  WESTVILLE...COLCORD...WATTS...JAY AND WEST SILOAM SPRINGS.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3668 9464 3566 9449 3565 9481 3548 9504
      3605 9552 3608 9545 3610 9545
TIME...MOT...LOC 0056Z 233DEG 45KT 3608 9537 3557 9492

$$
1 follow-up statement
000 
WWUS54 KTSA 080121
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT WED MAY 7 2008

OKC101-135-145-080131-
/O.CAN.KTSA.SV.W.0276.000000T0000Z-080508T0200Z/
MUSKOGEE OK-WAGONER OK-SEQUOYAH OK-
821 PM CDT WED MAY 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEQUOYAH...
EASTERN WAGONER AND NORTHEASTERN MUSKOGEE COUNTIES IS CANCELLED...

LAT...LON 3668 9464 3566 9449 3565 9487 3603 9523
      3607 9520 3608 9527 3617 9536
TIME...MOT...LOC 0121Z 231DEG 36KT 3623 9518 3572 9473

$$

OKC001-021-041-097-080200-
/O.CON.KTSA.SV.W.0276.000000T0000Z-080508T0200Z/
DELAWARE OK-ADAIR OK-CHEROKEE OK-MAYES OK-
821 PM CDT WED MAY 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN MAYES...CHEROKEE...ADAIR AND DELAWARE COUNTIES...

AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM LOCUST GROVE TO BUNCH...MOVING NORTHEAST
AT 40 MPH.

AT 816 PM...TAHLEQUAH EMERGENCY MANAGEMENT REPORTED 60 MPH WIND ON 
THE WEST SIDE OF TAHLEQUAH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SALINA...
ELDON...ROSE...PROCTOR...MARIETTA...SCRAPER...STILWELL...LEACH...
CHRISTIE...OAKS...BARON...TWIN OAKS...KANSAS...CHLOETA...WESTVILLE...
BALLARD...WATTS...COLCORD...ZENA...JAY AND WEST SILOAM SPRINGS.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3668 9464 3566 9449 3565 9487 3603 9523
      3607 9520 3608 9527 3617 9536
TIME...MOT...LOC 0121Z 231DEG 36KT 3623 9518 3572 9473

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 7:50 PM CDT, 6 minutes earlier.

Area forecast discussion, May 7, 7:50 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT WED MAY 7 2008

.MESOSCALE UPDATE...
VERY PERSISTENT LOW-LEVEL MESOCYCLONES ARE
OCCURRING NOW ALONG THE LINE OF STORMS
MOVING ACROSS EASTERN OKLAHOMA.  GIVEN THE
LOW LIFTING CONDENSATION LEVELS AND INCREASING
LOW-LEVEL SHEARS...IT IS LIKELY THAT QUICK SPIN-UP
TORNADOES WILL OCCUR WITH ONE OR MORE OF THE
MESOCYCLONES.

A VERY PERSISTENT MESOCYCLONE TRACKED ACROSS
THE SOUTHEAST SIDE OF THE TULSA METRO AREA
WITH 0 TO 1 KM SHEAR VALUES OF 25 TO 30 KNOTS.
THAT PORTION OF THE LINE MOVING ACROSS SOUTHEAST
OKLAHOMA INTO WEST-CENTRAL ARKANSAS IS NOW
MOVING INTO SHEAR VALUES OF 35 TO 45 KNOTS WHICH
INCREASES THE CONCERN THAT TORNADOES WILL OCCUR WITH
THIS LINE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ062-OKZ063.

AR...NONE.
&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, May 7, 5:13 PM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT WED MAY 7 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
513 PM CDT WED MAY 7 2008

...SEVERE STORMS THIS AFTERNOON AND EVENING...ALONG WITH
   POTENTIAL FOR TORNADOES AND FLASH FLOODING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
 	AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTH OF A LINE FROM MCALESTER TO FORT SMITH.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...ALL OF EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTH OF HIGHWAY 412.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...AREAS NEAR THE KANSAS BORDER.

DISCUSSION...
SEVERE THUNDERSTORMS CONTINUE TO DEVELOP OVER SOUTH CENTRAL
OKLAHOMA AND NORTH CENTRAL TEXAS NEAR THE DRY LINE LOCATED NEAR
INTERSTATE 35 IN TEXAS. AS THESE STORMS MOVE EAST THEY WILL
ENCOUNTER INCREASINGLY FAVORABLE WIND SHEAR TO PRODUCE ROTATING
SUPERCELLS AND THE POTENTIAL FOR TORNADOES...ALONG WITH VERY LARGE
HAIL AND DAMAGING WINDS. ANY STORMS THAT MOVE TO THE RIGHT OF THE
MEAN WIND FLOW STAND THE BEST CHANCE OF PRODUCING A TORNADO. THESE
STORMS WILL EXPAND INTO A LINE WITH EMBEDDED SUPERCELLS AS THEY
MOVE EAST INTO FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

ELSEWHERE...THUNDERSTORMS WILL CONTINUE NEAR THE UPPER LOW WHICH
IS EXPECTED TO MOVE FROM SOUTHWEST OKLAHOMA THROUGH EASTERN
OKLAHOMA LATER THIS EVENING. SOME OF THESE STORMS WILL BE IN THE
FORM OF LOW-TOPPED SUPERCELLS NEAR THE CORE OF THE UPPER LOW...AND WILL
BE CAPABLE OF PRODUCING LARGE HAIL AND POSE A SLIM TORNADO THREAT.

IN ADDITION...HEAVY RAIN FROM THIS MORNINGS THUNDERSTORMS...AND
MORE HEAVY RAIN...PRIMARILY NORTH OF THE UPPER LOW TRACK WILL
PRESENT A THREAT OF FLOODING RAIN...PARTICULARLY NORTH OF STATE
HIGHWAY 412.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED OVER MUCH OF THE AREA...
PARTICULARLY SOUTH OF INTERSTATE 40 DURING THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COLD FRONT ASSOCIATED WITH TODAYS LOW PRESSURE SYSTEM
WILL REMAIN IN OUR AREA THE NEXT FEW DAYS KEEPING THUNDERSTORMS
IN THE FORECAST.  THE BEST CHANCE FOR SEVERE WEATHER WILL BE
WITH AN UPPER LEVEL SYSTEM LATE SATURDAY OR SATURDAY NIGHT...IF
SUFFICIENT MOISTURE CAN RETURN AHEAD OF THE SYSTEM. ANOTHER FRONT
WILL MOVE THROUGH THE AREA TUESDAY.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
CONTINUE TO MONITOR LATER FORECASTS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 7, 6:56 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
656 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     4 E BEGGS               35.74N 96.00W
05/07/2008  E75 MPH          OKMULGEE           OK   BROADCAST MEDIA

            LOCATION NEAR HIGHWAY 75 AND HIGHWAY 16

&&

SAA
Local storm report, May 7, 7:14 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND GST     BIXBY                   35.94N 95.88W
05/07/2008  E60 MPH          TULSA              OK   BROADCAST MEDIA

            WALL CLOUD ALSO REPORTED OVER HIGH SCHOOL.

&&

SAA
Local storm report, May 7, 7:18 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
718 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TSTM WND DMG     2 N BIXBY               35.97N 95.88W
05/07/2008                   TULSA              OK   BROADCAST MEDIA

            TREE DAMAGE NEAR 101ST AND MEMORIAL

&&

SAA
Local storm report, May 7, 7:24 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
724 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND GST     2 SW BROKEN ARROW       36.03N 95.82W
05/07/2008  E60 MPH          TULSA              OK   BROADCAST MEDIA

            WIND GUSTS AND TREE DAMAGE BEING REPORTED NEAR 111TH AND
            GARNETT

&&

SAA
Special weather statement, May 7, 7:25 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
725 PM CDT WED MAY 7 2008

OKZ049-053-080100-
CHOCTAW OK-PUSHMATAHA OK-
725 PM CDT WED MAY 7 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW AND SOUTHERN PUSHMATAHA

AT 725 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTH OF FALLON...MOVING NORTHEAST AT 75 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HUGO...SAWYER...FORT
TOWSON...SWINK...MESSER...SOBOL...FALLON...SPEER...APPLE...CORINNE...
RATTAN AND OLETA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3414 9558 3442 9504 3425 9503 3423 9505
      3422 9512 3416 9513 3415 9514 3399 9514
      3391 9546
TIME...MOT...LOC 0025Z 243DEG 66KT 3405 9539
Local storm report, May 7, 7:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
754 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND DMG     BROKEN ARROW            36.05N 95.79W
05/07/2008                   TULSA              OK   BROADCAST MEDIA

            POWER POLES BROKEN AND TREE DAMAGE NEAR RHEMA BIBLE
            COLLEGE.

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:01 PM CDTTornado WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner59 min
May 7, 7:12 PM CDTAreal Flood AdvisoryTSACraig, Creek, Okmulgee, Rogers, Tulsa, Wagoner37 days
May 7, 7:25 PM CDTSpecial Weather StatementTSAPushmataha35 min
May 7, 7:25 PM CDTTornado WarningTSAMayes, Rogers, Tulsa, Wagoner65 min
May 7, 7:29 PM CDTFlash Flood WarningTSANowata, Rogers, Washington6 hr
May 7, 7:43 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah47 min
May 7, 7:51 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Ottawa, Rogers6 hr
May 7, 8:01 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah29 min
May 7, 8:10 PM CDTTornado WarningTSACraig, Delaware, Mayes, Rogers65 min
May 7, 8:28 PM CDTTornado WarningTSASequoyah32 min
May 7, 8:41 PM CDTSevere Thunderstorm WarningTSAAdair52 min
May 7, 8:57 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware33 min
May 8, 12:15 AM CDTRiver Flood WarningTSAOsage3 hr
May 8, 12:15 AM CDTRiver Flood WarningTSAOsage, Tulsa32 hr
May 8, 12:15 AM CDTRiver Flood WarningTSAWashington44 hr
May 8, 12:15 AM CDTRiver Flood WarningTSARogers, Tulsa3 days
May 8, 9:01 AM CDTRiver Flood WarningTSATulsa35 hr
May 8, 9:01 AM CDTRiver Flood WarningTSAMuskogee11 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.